# SDR C77A20161005003

- Difficulty date: October 4, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N619CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000213
- Aircraft time: 23,748 hours, 13,818 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 4153001005
- Part serial: 1007A
- Condition: Inoperative
- Location: Zone 300
- Part time: 4,146 hours, 2,432 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT EXPERIENCED A PITCH TRIM FAIL AND AP FAIL IN FLT AT 8000' WITH NO SUCCESS ON RESET. FLIGHT DECLARED AN EMERGENCY INBOUND TO MSP AND CFR ROLLED OUT. THE FLIGHT LANDED AND AN FCND OCCURRED ON LANDING. THE FLIGHT PROCEEDED TO THE GATE UNDER OWN POWER WITHOUT FURTHER INCIDENT.  R & R HS-ACE IAW AMM 27-43-01  RTS AND OPS TEST GOOD MESSAGE CLEAR NOT FURTHER FAULTS OK FOR SERVICE.
